# SDR DL72S982192

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65162905
- Condition: Corroded
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR ATTACHMENT LUG OF THE LT MLG SUPPORT BEAM ATTACH FITTING WAS FOUND WITH CORROSION IN THE LUG HOLE BORE.  THE HOLE WAS OVERSIZED TO 1.882 DIA TO REMOVE THE CORROSION AND AN OVERSIZE BUSHING WAS INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365909-14.
